# SDR CA110314018

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 11,975 hours
- Engine: Cont O200A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST PIPE WELD CRACKED AT HEAT EXCHANGER NR 4 CYLINDER.
